This might be too much information for some of you but *shrugs*
I’ve been put on contraceptive pills last month to regulate the period and help reduce the intensity of my cramps (which has been getting really bad).
I was pretty aware of the side effects and after the first month, things were okay. Except for slight nauseous-ness and slight weight gain, nothing was wrong. No mood swings, no giddiness and nothing.
Then came this month, been on the pills for 2 weeks now. And I guess I let my guard down. My emotions are in tatters. Which then leads to lousy appetite. And the nauseous-ness I experienced these days, are most probably because of the pills too.
Crying. Frustration. Anger. Crying. Moody. I couldn’t hide those emotions, couldn’t hold them back. I had to let it out.
I didn’t realised that the emotions are out-of-whack until I missed my pills today. I was feeling pretty normal. Not happy but normal enough. I was like, “Okay, this is good *pause* SHIT! THE MEDICINE!” And yeah, difference = huge!
What with the weather turning rainy, my mood is going to be even worse. And guess what? I went to buy 3 more boxes yesterday! 😦
GG, Huishan. GG!
I guess, I have to get more sleep, surround myself with friends and just…I don’t know. Never an expert at controlling my emotions. With this, I think I am going to die. HELP!